San Francisco, CA
A 27-year-old male asked:
Can i drink coffee after taking vyvanse (lisdexamfetamine)?
1 doctor answer • 2 doctors weighed in
Psychiatry 14 years experience
Maybe a little: I would go easy with the coffee in the context of vyvanse (lisdexamfetamine) administration. The side effects of vyvanse (lisdexamfetamine) are potentiated when combined with coffee. If you drink only a little bit of coffee it probably would not affect you as negatively. Stay safe!
4.8k viewsReviewed >2 years ago
A 17-year-old male asked:
Should i eat before taking Vyvanse (lisdexamfetamine) or after?
2 doctor answers • 2 doctors weighed in
Psychiatry 45 years experience
No food, normal diet: You should not take vyvanse (lisdexamfetamine) with food to ensure that it absorbs properly into your system. Taking vyvanse (lisdexamfetamine) after you have eaten may cause drowsiness, or may result in the patient falling asleep. In some cases, you will be instructed to open the capsule and dissolve the contents in a glass of water to consume your dose. This is typically used for children who are too young to swallow pills. Do not c.
4.4k viewsAnswered >2 years ago
Last updated Apr 23, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.